# SDR BB05088

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 43, AMS-PHL - ON CLIMB-OUT FROM AMS, AILERON LOCKOUT AND RUDDER RATIO EICAS MESSAGES DISPLAYED.  DIVERTED TO LGW.  RESET LEFT AND RIGHT SAM MODULES AND LEFT RUDDER RATIO CHANGER MODULE.  NO FURTHER FAULTS NOTED.
